MAUDE Adverse Event Report: WARSAW ORTHOPEDICS ATLAS CABLE SYSTEM; WIRE, SURGICAL

WARSAW ORTHOPEDICS ATLAS CABLE SYSTEM; WIRE, SURGICAL
Catalog Number 826-213
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/27/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Procedure: posterior cervical single-door spinal canal dilatation pre-operative diagnosis: multi-segment cervical spondylotic myelopathy it was reported that intra-op, product was broken.The product came in contact with the patient.No fragment remains in the patient.No patient symptoms or complication were reported as result of this event.

Brand Name
ATLAS CABLE SYSTEM
Common Device Name
WIRE, SURGICAL
Manufacturer (Section D)
WARSAW ORTHOPEDICS
2500 silveus crossing
warsaw IN 46582
MDR Report Key8170969
Report Number1030489-2018-01660
Device Sequence Number16463648
Product Code LRN
UDI-Device Identifier00673978047980
UDI-Public00673978047980
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K892651
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/07/2024
Device Catalogue Number826-213
Device Lot Number0449112W
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/27/2018
Initial Report FDA Received Date12/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age62 YR